# SDR 29GA2019073100001

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 37,165 hours, 41,352 cycles
- Engine: Ge CT79B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0132 MHH/FLL REPORT: EMERGENCY CALL LIGHT AND CHIME COMES ON AND OFF ON ITS OWN. CORRECTIVE ACTION:  T/S SYSTEM, COULD NOT DUPLICATE, OPS CHECKED NORMAL IAW MM 23-30-00.
